# SDR SIMA200708802

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 8,124 hours, 6,058 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CAPTAIN SIDE WINDOW SHATTERED.  EMERGENCY DECLARED.  DIVERTED TO JAX.
